# SDR 96UAL900560

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lost Power
- Location: Nr 1
- Component: Hamstd, MR732336
- Stage of operation: AP
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

LOST POWER ON NR 1 ENGINE DURING APPROACH TO ORD.  ENGINE INDICATIONS AND CREW ALERT SYSTEM (EICAS) SHOWED TWO HARD FAULTS AGAINST THE FUEL CONTROL UNIT (FCU).  ENGINEERING CONDUCTED AN AS RECEIVED ON THE FUEL CONTROL UNIT, BUT DID NOT FIND ANY MAJOR DEFECTS.  THE ROOT CAUSE OF THE IN-FLIGHT SHUTDOWN IS UNDETERMINED. THE FUEL CONTROL UNIT WAS NOT A CONTRIBUTING FACTOR.
